# SDR SWAA2024030547283

- Difficulty date: January 31, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 295 Lbl 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN INTERCOSTAL IS CORRODED COMMON TO ATTACH FITTING AT BS 294.5 + 10; LBL 13; WL 208<[01] REMOVED AND INSTALLED ON FWD PASSENGER CABIN INTERCOSTAL BS 294.5 TO BS 312 LBL 13 IAW SRM 51-40-02 AND DWG 141A5600;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] VERIFIED COMPLETE STEPS 4;6; MEASUREMENTS TABLE OK; CARD COMPLETE.
